I have read the post regarding Vytorin side effects. I took Lipitor for three years and had some intolerable side effects. Dr. has me taking Tricor, one that is supposed to work mainly in the digestive tract. When I first began, I had severe leg cramps so she tried starting again on half dosage and eventually graduating to the full dosage. Again, I am experiencing digestive problems. Since I already have fibromyalgia, it is difficult to figure out if any particular muscle aches could be a side effect of this drug also.
Unfortunately, we with FMS often experience unusual or not as common side effects from medications. I am getting to the point almost of giving up on this particular medication and others--how good can this be that you never feel well? What I'd like to know is, are side effects from these type of drugs quite common? Anyone taking Tricor, and if so, are you experiencing any side effects?